MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Denali Jugular System; Vena Cava Filter

BARD PERIPHERAL VASCULAR, INC. Denali Jugular System; Vena Cava Filter
Catalog Number DL900J
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2026, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the sidearms on the sheath detached.The procedure was completed using the same defective sheath.There was no reported patient injury.

Brand Name
Denali Jugular System
Common Device Name
Vena Cava Filter
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key24567029
Report Number2020394-2026-00634
Device Sequence Number8366677
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(11)251031(17)280928(10)GFKW0823
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFKW0823
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown